# SDR DL72L951702

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fs 1400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, CRACK IN STIFFENER STA 1400 OVERHEAD OF NR 2 ENGINE COMPARTMENT SECTION.  REPAIRED PER SRM 54-10-3 AND IDENTIFIED PER PS 900-5-1 FIG 4.
